# SDR KO0R201410090009

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 70,396 hours, 14,017 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Part time: 70,396 hours, 14,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER SUPPORT ASSY IS CORRODED AT XROX 433.
